MathSciNet Relay Station
MathSciNet bibliographic data
MR492155 (58 #11304) 28A10
Khurana, Surjit Singh A note on a paper of J. D. Stein, Jr.: "Sequence of regular finitely additive set functions'' (Trans. Amer. Math. Soc. 192 (1974), 59–66). Proc. Amer. Math. Soc. 67 (1977), no. 1, 74–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement